# SDR DALA2022010300027

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 WEAR ON UPPER SPAR WEB RH SIDE CANTILEVER ON RH PYLON. CORRECTIVE ACTION: REPAIRED PER ER/A 596055-14 REV ORIGINAL. (2073069)
